MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SUPERIOR PLATE LT 10H 110MM; PLATE, FIXATION

ZIMMER BIOMET, INC. SUPERIOR PLATE LT 10H 110MM; PLATE, FIXATION
Model Number 133525110
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign: (b)(6).It is unknown if product will be returning to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the surgeon tried to bend the standard superior plate and it broke on the end of the plate, the surgeon had to make a longer incision for a longer plate and that added additional time.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g7, h1, h2, h10 further review of this complaint determined that the event did not cause a serious injury in this or any previous complaint as the event took place on the back table.This complaint will be considered not reportable.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
SUPERIOR PLATE LT 10H 110MM
Common Device Name
PLATE, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14468875
Report Number0001825034-2022-01265
Device Sequence Number4504350
Product Code HRS
UDI-Device Identifier00887868455377
UDI-Public(01)00887868455377(11)190124(10)RM371M
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K173767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number133525110
Device Catalogue Number133525110
Device Lot NumberRM371M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer06/09/2022
07/21/2022
Initial Report FDA Received Date05/23/2022
Supplement Report FDA Received Date07/06/2022
08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose